# SDR CALA2021101801904

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: 311T31104546
- Condition: Cracked
- Location: Sta 175
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7110 - NO.2 PYLON STA175 RH UPPER SPAR WEB FOUND CRACKED AT HYD TUBE CUTOUT POSITION TRANSFER REF NR LP9131205 AND ORIGINATED BY EMP V896810 RII INSPECTED BY HX126723 ADD EMP:V896826 NO.2 PYLON NAC STA175 RH UPPER SPAR WEB CASE DRAIN TUBE CUTOUT INTERIM REPAIRED AS PER ECRA 5410-01954 REV - PART 1 WORK ACCOMPLISHED BY MECHANIC V897545 INSPECTED BY V896853 ADD EMP:V896853 NO.2 PYLON NAC STA175 RH UPPER SPAR WEB CASE DRAIN TUBE CUTOUT INTERIM REPAIRED AS PER ECRA5410-01954 REV - PART 1 WORK ACCOMPLISHED BY V897545 INSPECTED BY V896853 ADD EMP:V896853 RII INSPECTED BY HX126723 ADD EMP:V896826
